IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Toyohide Watanabe (Nagoya Univ.)
Vice Chair Yozo Miyadera (Tokyo Gakugei Univ.)
Secretary Shoichi Nakamura (Fukushima Univ.), Tomoko Kojiri (Nagoya Univ.)
Assistant Yusuke Morita (Waseda Univ.)

{INFOMESITEM}
Conference Date Fri, Jan 28, 2011 09:00 - 17:00
Topics  
Conference Place  
Contact
Person
04(2947)6957
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Jan 28 PM 
09:00 - 17:00
  09:00-09:10 Opening Address ( 10 min. )
(1) 09:10-09:35 A video bookmarking function using portable device for self-learning video contents of classroom lectures on the web
-- Appropriate tags for video bookmarking --
ET2010-79
Yusuke Kometani, Takehiro Furuta, Takako Akakura (Tokyo Univ. of Science)
(2) 09:35-10:00 Analysis of Interview Assessment Tendencies by Video Evaluation Tool ET2010-80 Masako Furukawa (Waseda Univ.), Yoshitomo Yaginuma (The Open Univ. of Japan), Yusuke Morita (Waseda Univ.), Tsuneo Yamada (The Open Univ. of Japan)
(3) 10:00-10:25 The relationship between acquiring linguistic knowledge and learners' interesof Internet chat topics ET2010-81 Kazuko Sunaoka (Waseda Univ.), Zheng Wei (Shanghai International Studies Univ), Takashi Ueya (Chuou Univ.), Eiko Tanigawa (Nihon Univ)
  10:25-10:40 Break ( 15 min. )
(4) 10:40-11:05 Development of Education Method for Critical Thinking Using Digital Pen
-- Evaluation of the System from the Point of Views of Teachers and Students --
ET2010-82
Ryuji Mine, Atsushi Maki (Hitachi Ltd.), Maiko Takahashi, Kenryu Nakamura (The University of Tokyo)
(5) 11:05-11:30 Development and Evaluation of Art Teaching Equipment Using AR technology ET2010-83 Norio Setozaki, Taku Kato (Waseda Univ.), Wataru Terashi (NHK), Tutomu Iwasaki (Cybernet Systems), Yusuke Morita (Waseda Univ.)
(6) 11:30-11:55 Trial Development and Evaluation of an AR textbook for Asynchronous e-Learning ET2010-84 Hiroaki Fujishima, Norio Setozaki (Waseda Univ.), Tutomu Iwasaki (Cybernet), Yusuke Morita (Waseda Univ.)
  11:55-13:15 Lunch ( 80 min. )
(7) 13:15-14:15 [Special Talk]
Concept and Architecture for Next Information System of Education ET2010-85
Toshio Okamoto (UEC Tokyo)
  14:15-14:30 Break ( 15 min. )
(8) 14:30-14:55 Support Method for Research Environment Construction Adaptive to System Constraints ET2010-86 Masahiro Usami, Hiroaki Kaminaga (Fukushima Uni.), Youzou Miyadera (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Uni.)
(9) 14:55-15:20 A Web-Based System of Partial Movie Viewing and Comprehension Testing Using Leaner's Markers ET2010-87 Keisuke Sasaki, Jouji Miwa (Iwate Univ.)
(10) 15:20-15:45 Impact of Note-Taking activity for a performance in online learning ET2010-88 Minoru Nakayama (Tokyo Tech.), Kouichi Mutsuura (Shinshu Univ.), Hiroh Yamamoto (Tokyo Tech.)
  15:45-16:00 Break ( 15 min. )
(11) 16:00-16:25 The Database System of Information Processing Education Programs in Colleges of Technology in Japan ET2010-89 Kenichi Nagaoka (Ishikawa National College of Tech.), Yasuhito Suzuki (Numazu National College of Tech.), Atsushi Onishi (Tsuyama National College of Tech.), Motoshi Hara (Matsue National College of Tech.), Tadashi Okada (Tsuyama National College of Tech.), Shinji Ushimaru, Kenji Hase (Numazu National College of Tech.), Tsunehiro Obata (Gunma National College of Tech.)
(12) 16:25-16:50 Current Information Processing Education Programs in College of Technology in Japan ET2010-90 Yasuhito Suzuki (Numazu National College of Tech.), Kenichi Nagaoka (Ishikawa National College of Tech.), Atsushi Onishi (Tsuyama National College of Tech.), Motoshi Hara (Matsue National College of Tech.), Tadashi Okada (Tsuyama National College of Tech.), Shinji Ushimaru, Kenji Hase (Numazu National College of Tech.), Tsunehiro Obata (Gunma National College of Tech.)
  16:50-17:00 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Tomoko KOJIRI (Nagoya University)
TEL +81-52(789)5144, FAX +81-52(789)3808
E-: is-u 


Last modified: 2011-01-13 15:44:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan